# SDR MWEA060281

- Difficulty date: October 23, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Chafed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FORWARD ENGINE MOUNT BOLT IS CHAFED.  MARKS AT MID AREA OF SHAFT.
